×

Uniqueness results for some variational inequalities with application to the Reynolds equation. (English) Zbl 0741.35059

Nonlinear partial differential equations and their applications, Lect. Coll. de France Semin., Paris/Fr. 1987-88, Vol. X, Pitman Res. Notes Math. Ser. 220, 130-145 (1991).
[For the entire collection see Zbl 0728.00013.]
The goal of this note is to present a general uniqueness result for the solution of the variational inequalities associated with nonlinear operators in divergence form and to give some applications, in particular to the so-called Reynolds lubrication equation.

MSC:

35Q35 PDEs in connection with fluid mechanics
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
49J40 Variational inequalities
76D08 Lubrication theory
76N10 Existence, uniqueness, and regularity theory for compressible fluids and gas dynamics

Citations:

Zbl 0728.00013
PDF BibTeX XML Cite